# SDR DALA2017100307241

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 65,756 hours, 26,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR  EMERGENCY POWER TRIGGER MECHANISM DID NOT MEET CABLE TRAVEL MEASUREMENT. THE MECHANISM WAS ADJUSTED IAW AMM 52-11-32.
